Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Essential oils are known for their soothing properties, Olbas for Children is a potent mixture of plant oils.
Olbas for Children contains a mixture of essential pure plant oils (Cajuput Oil, Clove Oil, Eucalyptus Oil, Juniper Berry Oil and Partly Dementholised Mint Oil) as the active ingredient. Essential oils are known for their soothing properties, Olbas for Children is a potent mixture of plant oils that is useful for the treatment of colds and flu, catarrh, hay fever and blocked sinuses.
You can buy it over the counter or online with ease. No prescription is needed. You are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Olbas for Children does not require a prescription, so it is easy to purchase online. Olbas for Children can be purchased online in bottles of 10 ml, 12 ml, 15 ml, and will be sent directly by next day delivery from Click Pharmacy.
The medicine is intended for the use in children aged 3 months and over. For infants aged 3 months to two years, administer 4 drops to a tissue held close to, but not touching a child’s nose, to allow your child to breathe in the vapours, once in the morning. At night, add 4 drops to a tissue and place in the bedroom out of the child’s reach, to inhale throughout the night.
For children aged 2 and over, administer 8-12 drops to a tissue held close to, but not touching a child’s nose, to allow your child to breathe in the vapours, once in the morning. At night, add 8-12 drops to a tissue and place in the bedroom out of the child’s reach, to inhale throughout the night.
Please be aware that Olbas for Children is not suitable for children under 3 months.
Olbas for Children will clear blocked noses and relieve nasal congestion by soothing the nasal passage and sinus pains. This makes Olbas for Children useful flu or hayfever medication. Keep in mind that It's important to compliment the medicine by ensuring your child gets plenty of rest and drinks plenty of fluids, to aid recovery.
Olbas for Children can be inhaled, ensure that the correct dose is given once in the day and once at night. For infants aged 3 months to two years, administer 4 drops to a tissue held close to, but not touching a child’s nose, to allow your child to breathe in the vapours, once in the morning. At night, add 4 drops to a tissue and place in the bedroom out of the child’s reach, to inhale throughout the night.
Alternatively, for children aged 2 and over you can add 8 to 12 drops to hot water and allow the child to breathe in the vapours. Or leave in the room out of the child's reach to inhale the vapours. This method is not recommended for children under the age of 2.
Hot water may scald, keep out of reach of children. Close supervision is necessary with young children, do not let your child administer their dose.
Avoid contact with a child's skin and clothing; the medicine may cause a stinging sensation if it comes into contact with skin; this is not serious and only lasts a short while. Avoid contact with plastic and other delicate materials.
Do not put drops directly into a child's nose or mouth. If Olbas for Children is accidentally swallowed, please seek immediate medical advice. If Olbas for Children comes into direct contact with the surface of the eye, wash thoroughly and seek immediate medical advice.
You can give Olbas for Children for as long as symptoms, but if your child's symptoms worsen or do not improve after 3 days, we strongly advise that you contact a doctor.
While there here are currently no known interactions between Olbas for Children and other medicines, please consult your doctor or a pharmacist if your child is taking or has recently taken any other medication
Olbas for Children is an inhalant digestive oil. The essential oils within can soothe flu, cold and hayfever symptoms, for example, blocked noses and sinus pains. The essential oils contained in Olbas for Children are pure plant oils, a natural way to clear your child’s nasal passage with little complaint.
Olbas for Children is suitable for children aged 3 months and above.
It's typical for symptoms to subside within 3 days of taking Olbas for Children. If there is no change, or symptoms start to worsen after 3 days, please consult a doctor as soon as possible. Please remember that while Olbas for Children is an effective Inhalant Decongestant Oil, it should be taken in conjunction with plenty of rest and fluids, to further aid your child's recovery.
Like all medicines, Olbas for Children can cause side effects, although not everybody gets them. Please ensure to keep the medication out of sight and reach of children. Please ensure not to go over the recommended dosage. If you have accidentally given too much of the medicine or you suspect your child has taken extra doses of Olbas for Children, please contact your doctor immediately.
Please speak with your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Olbas for Children is not recommended for Children aged 3 months to 12 years. Please consult your doctor before taking Olbas for Children if you are a pregnant or breastfeeding mother. Although there are no known interactions between Olbas for Children and other medicines, please consult your doctor or a specialist at Click Pharmacy if your child is taking any other medicines, or if they have any recorded hypersensitivity to any of the following ingredients: Cajuput oil, Clove Oil, Eucalyptus Oil, Juniperberry Oil, Levomenthol, Methyl Salicylate, Partly Dementholised Mint Oil.
While Olbas for Children contains essential oils, Benadryl is an antihistamine. Antihistamines are a lot more potent than essential oils but can be problematic in the case of overdose contains. Also, Benadryl Children Medicine is not suitable for children below 2 years.
Nurofen for children uses liquid ibuprofen. Ibuprofen can cause heartburn and can be dangerous in the case of overdose. While ibuprofen is known for its anti-inflammatory nature, we advise avoiding its use in the case of a blocked nose or hay fever.
Always read the patient information leaflet before starting treatment. The patient information leaflet can be found here and is also available with the physical product.
28 September 2020